Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

The uniqueness of groups of Lyons type


Authors: Michael Aschbacher and Yoav Segev
Journal: J. Amer. Math. Soc. 5 (1992), 75-98
MSC: Primary 20D08
DOI: https://doi.org/10.1090/S0894-0347-1992-1124978-X
MathSciNet review: 1124978
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 20D08

Retrieve articles in all journals with MSC: 20D08


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1992-1124978-X
Article copyright: © Copyright 1992 American Mathematical Society